# SDR UALA2010020800478

- Difficulty date: February 4, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,517 hours, 7,608 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R UPPER BEAM CRACKED AT THE 8TH & 10TH FASTENER HOLE FROM FWD END.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REINFORCING REPAIR.
